# SDR 7AHR201404082374

- Difficulty date: April 8, 2014
- Submitted: April 8, 2014
- Operation: General aviation
- Aircraft: N558MA
- Make and model: Boeing 737-36N
- Aircraft serial: 28567
- Aircraft time: 37,185 hours, 32,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SURROUND STRUCTURE AFT EDGE BS 490 LOWER AFT DOOR STOP HAS BROKEN STRIKER PLATE AND FITTING IS CORRODER.  R & R STRIKER PLATE AND FITTING IAW SRM 51-40-02.
